On quadrature and cubature formulas for a class of multiple singular integrals
Abstract
We consider the problem of conditions for the existence of multiple singular integrals of a certain class at inner and boundary points of a domain. We obtain the quadrature and cubature formulas for calculating multiple singular integrals and present the corresponding estimates for the formulas.Downloads
Published
25.12.1997
Issue
Section
Short communications
How to Cite
Akimenko, V. V. “On Quadrature and Cubature Formulas for a Class of Multiple Singular Integrals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 12, Dec. 1997, pp. 1677–1683, https://umj.imath.kiev.ua/index.php/umj/article/view/5172.